About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 169410, 14 pages
http://dx.doi.org/10.1155/2012/169410
Research Article

The Equivalence of Convergence Results between Mann and Multistep Iterations with Errors for Uniformly Continuous Generalized Weak -Pseudocontractive Mappings in Banach Spaces

1Department of Mathematics and Physics, Shijiazhuang Tiedao University, Shijiazhuang 050043, China
2Department of Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China

Received 24 November 2012; Accepted 7 December 2012

Academic Editor: Jen-Chih Yao

Copyright © 2012 Guiwen Lv and Haiyun Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove the equivalence of the convergence of the Mann and multistep iterations with errors for uniformly continuous generalized weak -pseduocontractive mappings in Banach spaces. We also obtain the convergence results of Mann and multistep iterations with errors. Our results extend and improve the corresponding results.